# SDR 2004FA0000524

- Difficulty date: July 1, 2004
- Submitted: July 6, 2004
- Operation: General aviation
- Aircraft: N7232R
- Make and model: Beech B200C
- Aircraft serial: BL69
- Engine: Pwa PT6A60A
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100197
- Condition: Loose
- Location: Elevator
- Part time: 8,067 hours
- Component: Elevator
- Component part number: 101610000157
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION, THE LT ELEVATOR CORNTOL TORQUE TUBE THAT ATTACHES TO IB END RIB OF THE LT ELEVATOR WAS FOUND TO HAVE PLAY BETWEEN THE ACTUATING HORN AND THE TORQUE TUBE ITSELF.  THE COLLAR WITH THE FLANGE AND THE 4 MOUNTING BOLTS ATTACHING THE TORQUE TUBE TO THE END RIB WERE TIGHT, BUT THE 8 RIVETS ATTACHING THE ACTUATING HORN TO THE TUBE HAD BECOME LOOSE ALLOWING FOR POTENTIAL UNCOMMANDED MOVEMENT (FLUTTER) OF THE ELEVATOR.
